# SDR GTIA9700284

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DW - FLT 1702 - CABIN EMERGENCY LIGHTS (OVERHEAD) OUT.  SYSTEM OPS CHECK GOOD IAW DC-9 MM 33-50.  NO DEFECTS AT THIS TIME.
